# SDR REXA2014030800283

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 24,173 hours, 21,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF FLOOR TRACK LIGHTING LOOSE FROM CARPET ROW 1 & 2.  BROKEN WIRE FROM FLOOR TRACK LIGHTING ROW 1.  SPLICED WIRE IAW ESPM 20-16-00.  OPERATIONS TEST EMERGENCY LIGHT IAW AMM 33-51-00, OPERATIONS TESTED GOOD.
